# SDR AALA202509309881

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 47,850 hours, 20,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT INOPERATIVE BEHIND LEFT AFT OVERWING EMERGENCY EXIT. R & R SOCKET AND CONTACT AT EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04, NO FIX. CHECKED LIGHT TERMINALS FOR VOLTAGE PER WDM 33-51-13, NO VOLTAGE PRESENT. FURTHER TROUBLESHOOTING REQUIRED.  (OPEN).
